Overslaan naar inhoud
Children's Tylenol Cold + Cough + Runny Nose, Acetaminophen, Pain & Fever Relief, Chlorpheniramine Maleate, Antihistamine, Dextromethorphan HBr, Cough Suppressant; Grape liquid, 4 fl. oz.; Pack of 1

Price:

8,81 €


Children's Tylenol Cold + Cough + Runny Nose, Acetaminophen, Pain & Fever Relief, Chlorpheniramine Maleate, Antihistamine, Dextromethorphan HBr, Cough Suppressant; Grape liquid, 4 fl. oz.; Pack of 1

https://nutricity.be/shop/brswgz3roqbwyya7-children-s-tylenol-cold-cough-runny-nose-acetaminophen-pain-fever-relief-chlorpheniramine-maleate-antihistamine-dextromethorphan-hbr-cough-suppressant-grape-liquid-4-fl-oz-pack-of-1-163808 https://nutricity.be/web/image/product.template/163808/image_1920?unique=29f002a

Stock Expiry Date*: 15-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • CHILDREN'S PAIN & FEVER REDUCER: Children's Tylenol Liquid Oral Suspension; Tylenol kids grape flavor; Temporarily relieves minor aches and pains due to the common cold and flu, sore throat, cough, runny nose, and sneezing.
  • PAIN Relief MEDICINE For KIDS: Children's Tylenol oral suspension can be used by kids ages 6-11 years old; Kid friendly grape flavor and is gentle on the tummy; Starts to reduce fever in as little as 15 minutes; Ibuprofen-, Aspirin-, & alcohol-free.
  • ACETAMINOPHEN FORMULA: Pain and fever medicine 5 mL dose contains 160 mg of acetaminophen, a pain and fever reducer; 1 mg of the antihistamine chlorpheniramine maleate and 5 mg of the cough suppressant dextromethorphan.
  • HOW To USE: Find the right dosage on the Children's Tylenol package for your child's age & weight; Use the dosing cup provided for use with this product; Safe and effective when used as directed.
  • INCLUDES: Pack of 1, 4 fl. oz Children's Tylenol pain and cold relief liquid; grape flavor; Tylenol is the #1 pediatrician recommended brand for pain relief and fever reduction; Children's Tylenol has been used by parents for decades.

8,81 € 8.81 EUR 8,81 € Inclusief btw

Not Available For Sale

(2,20 € / fl oz)

Displayed price includes all duties & taxes.

  • Smaak
  • Aantal eenheden
  • Itemformulier
  • Itemgewicht
  • Productvoordelen
  • Aantal items
  • Fabrikant
  • Werkstoffen
  • Productsoort
  • Specifieke toepassingen voor producten
  • Actieve ingrediënten
  • UPC
  • Modelnaam
  • Wereldhandelsidentificatienummer
  • Verpakkingstype naam
  • Doelpubliek
  • Aantal netto-inhouden
  • Merknaam
  • Leeftijdsklassebeschrijving
  • Containertype
  • Fabrikant Deelnummer
  • Modelnummer
  • Item Afmetingen
  • Extra functies

Deze combinatie bestaat niet.

Kontakt
Koude en grieprelief
Productvoordelen Pijnverlichting, Hoestenrelief, Koortscontrole
Werkstoffen Glycerine, FD&C Red No. 40, Gezuiverd water, Xanthan Gum, smaken, Sucrose, natriumbenzoaat, FD&C Blue No. 1, microcrystalline cellulose and carboxymethylcellulose sodium, sorbitol solution, D&C red no. 33, Active ingredients (in each 5 mL) Acetaminophen 160 mg (Pain Reliever/Fever Reducer) Chlorpheniramine maleate 1 mg (Antihistamine) Dextromethorphan HBr 5 mg (Cough Suppressant) Inactive ingredients: anhydrous citric acid
Actieve ingrediënten Dextromethorfan, Acetaminofen
Smaak Grape Runny Nose
Aantal eenheden 4 Ounces
Itemformulier Stroop
Itemgewicht 6.4 Ounces
Aantal items 1
Fabrikant Kenvue
Productsoort Koude en grieprelief
Specifieke toepassingen voor producten Koud
UPC 300450161048
Modelnaam Tylenol Childrens Cold and Flu
Wereldhandelsidentificatienummer 00300450161048
Verpakkingstype naam R
Doelpubliek Unisex-Kids
Aantal netto-inhouden 1 fles
Merknaam Tylenol
Leeftijdsklassebeschrijving Kind
Containertype Fles
Fabrikant Deelnummer 456373
Modelnummer 456373
Item Afmetingen 1.97 x 1.97 x 5.13 inches
Extra functies Long-Lasting
  • Buy Four or More Offer

    Krijg 5% korting bij aankoop van 4 of meer artikelen

  • Next Purchase Offer
    Krijg 5% korting op uw volgende aankoop.
  • Ships From(Belgium)
    Bestellingen worden verwerkt en verzonden vanuit Brooklyn, VS.

  • Delivery Offer(Belgium)
    Gratis levering op kwalificerende bestellingen.
Delivery Detail
Geschatte levertijden: 12–26 dagen (Internationaal).
3–6 dagen (Binnenlands).
Safe Checkout
Gegarandeerd Veilige Afreken
Return Policy

30-Dagen Retourgarantie
Aankopen met vertrouwen, met 30 dagen retourondersteuning.

Free Return Pickup
Gratis retourafhaling beschikbaar
We regelen retourzendingen vanaf uw deur zonder extra kosten.
SKU
BRSWGZ3ROQBWYYA7
Categorie
Gezondheidszorg , Over-the-counter medicatie , Hoest & koud , Koude en grieprelief
Barcode
300450161048
Tags

 

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Cough + Runny Nose Oral Suspension provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, sore throat, runny nose, sneezing, and cough. The formula of this liquid cold medicine also temporarily reduces fever and starts working fast. Each 5-milliliter dose of this children's medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen, 1 milligram of the antihistamine chlorpheniramine maleate, and 5 milligrams of the cough suppressant dextromethorphan HBr. This kids' cold, runny nose, and cough syrup also comes in a kid-friendly grape flavor and is ibuprofen-free, alcohol-free, and aspirin-free, so it's gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents decade after decade.

Important information

Safety Information

Keep out of reach of children.In case od overdose,get medical help. Quick medical attention is critical for adults as well as children even if you do not notice any signs or symptoms.

Ingredients

Active ingredients (in each 5 mL) Acetaminophen 160 mg (Pain Reliever/Fever Reducer) Chlorpheniramine maleate 1 mg (Antihistamine) Dextromethorphan HBr 5 mg (Cough Suppressant) Inactive ingredients: anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum

Directions

Important: Read all product information before using. Keep box for important information. this product does not contain directions or complete warnings for adult use do not give more than directed (see overdose warning) shake well before using mL = milliliter find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup repeat dose every 4 hours, while symptoms last do not give more than 5 times in 24 hoursWeight (lb), Age (yr), Dose (mL)under 36 (lb), under 4 years, do not use36-47 (lb), 4 to 5 years, do not use unless directed by a doctor48-95 (lb), 6 to 11 years, 10 mLAttention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.Other information store between 20-25 DegreeC (68-77 DegreeF)Questions or comments? call 1-800-458-1635 (toll-free) or 215-273-8755 (collect)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.97 x 1.97 x 5.13 inches; 6.4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC27496 Gls Group 984230864986 2026-09-25 Track
NC27020 Gls Group 984230856417 2026-09-22 Track
NC23262 Gls Group 984230260399 2026-09-02 Track
NC21144 Trackyourparcel 3SABCM108198244 2026-08-24 Track
NC20346 Gls Group 984230004795 2026-08-07 Track
NC19314 Trackyourparcel 3SABCM108237853 2026-09-05 Track
NC17616 Gls Group 984229977000 2026-08-07 Track
NC17554 Gls Group 984229977192 2026-08-07 Track
NC16205 Gls Group 984228959717 2026-07-21 Track
NC05805 Gls Group 984225559064 2026-07-21 Track

Disclaimer
Voedingssupplementen zijn geen medicijnen. Producten die op deze website worden verkocht, zijn niet bedoeld om enige ziekte te diagnosticeren, te behandelen, te genezen of te voorkomen. Als u een medische aandoening heeft, raadpleeg dan altijd een gekwalificeerde zorgprofessional voordat u het gebruikt. Individuele resultaten kunnen variëren. Door een bestelling te plaatsen, stemt u ermee in de invoerregels van uw land na te leven. Wij dekken de toepasselijke douanerechten en belastingen waar vermeld.

*Informatie over de vervaldatum:
Gelieve op te merken dat de vervaldatum kan variëren van batch tot batch. We garanderen echter dat alle producten die naar onze klanten worden verzonden een geldige houdbaarheid hebben en niet verlopen zijn op het moment van levering.